# SDR SIMA201122109

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N653
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bleed Valve
- Condition: Loose
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM NR  1 LINE AT BRAKE NR 1 NORMAL LANDING AND BRAKE APPLICATION.  FOUND BLEEDER VLV SAFETY WIRE SNAPPED AND VALVE LOOSE OF NR 1 BRAKE ASSY.  RESECURED AND TIGHTENED BLEEDER VALVE IAW EMB 145 AMM 32-49-03.  LEACK CHECK GOOD.  BLEED BRAKE IAW EMB 145 32-40-00-800-801-A.
